$q$-Deformed conformable fractional Natural transform

  • O. Herscovici Univ. Haifa, Israel
  • T. Mansour Univ. Haifa, Israel
Keywords: Laplace transform, Sumudu transform, q-deformation, Jackson q-derivative, conformable fractional q-derivative, q-Leibniz rule


UDC 517.9

We develop a new deformation and generalization of the natural integral transform based on the conformable fractional $q$-derivative. We obtain transformation of some deformed functions and apply the transform to solve linear differential equation with given initial conditions.


B. Ahmad, S. K. Ntouyas, J. Tariboon, Quantum calculus. New concepts, impulsive IVPs and BVPs, inequalities, Trends in Abstract and Applied Analysis, 4, World Sci. Publ. Co. Pte. Ltd., Hackensack, NJ (2016), https://doi.org/10.1142/10075 DOI: https://doi.org/10.1142/10075

S. K. Q. Al-Omari, On the quantum theory of the natural transform and some applications, J. Difference Equat. and Appl., 25, № 1, 21 – 37 (2019), https://doi.org/10.1080/10236198.2018.1554063 DOI: https://doi.org/10.1080/10236198.2018.1554063

D. Albayrak, S. D. Purohit, F. U¸car, On $q$-Sumudu transforms of certain $q$-polynomials, Filomat, 27, № 2, 411 – 427 (2013), https://doi.org/10.2298/FIL1302411A DOI: https://doi.org/10.2298/FIL1302411A

F. B. M. Belgacem, A. A. Karaballi, Sumudu transform fundamental properties investigations and applications, J. Appl. Math. Stoch. Anal., 2006, № 4, Article ID 91083 (2006), https://doi.org/10.1155/JAMSA/2006/91083 DOI: https://doi.org/10.1155/JAMSA/2006/91083

F. B.M. Belgacem, R. Silambarasan, Advances in the natural transform, AIP Conf. Proc., 1493, 106 – 110 (2012). DOI: https://doi.org/10.1063/1.4765477

M. Bohner, G. S. Guseinov, The $h$-Laplace and q-Laplace transforms, J. Math. Anal. and Appl., 365, 75 – 92 (2010), https://doi.org/10.1016/j.jmaa.2009.09.061 DOI: https://doi.org/10.1016/j.jmaa.2009.09.061

W. S. Chung, On the $q$-deformed conformable fractional calculus and the $q$-deformed generalized conformable fractional calculus, preprint (2016).

L. Debnath, D. Bhatta, Integral transforms and their applications, 2nd. ed., Chapman & Hall/CRC (2007).

H. Eltayeb, A. Kılıçman, B. Fisher, A new integral transform and associated distributions, Integral Transforms and Spec. Funct., 21, № 5-6, 367 – 379 (2010), https://doi.org/10.1080/10652460903335061 DOI: https://doi.org/10.1080/10652460903335061

W. Hahn, Beitrage zur Theorie der Heineschen Reihen. Die 24 Integrale der hypergeometrischen $q$-Differenzengleichung. Das $q$-Analogon der Laplace-Transformation, Math. Nachr., 2, 340 – 379 (1949), https://doi.org/10.1002/mana.19490020604 DOI: https://doi.org/10.1002/mana.19490020604

V. Kac, P. Cheung, Quantum calculus, Springer (2002), https://doi.org/10.1007/978-1-4613-0071-7 DOI: https://doi.org/10.1007/978-1-4613-0071-7

Z. H. Khan, W. A. Khan, $N$ -transform — properties and applications, NUST J. Eng. Sci., 1, № 1, 127 – 133 (2008).

A. Kiliçman, M. Omran, On double natural transform and its applications, J. Nonlinear Sci. and Appl., 10, № 4, 1744 – 1754 (2017), https://doi.org/10.22436/jnsa.010.04.36 DOI: https://doi.org/10.22436/jnsa.010.04.36

A. Kılıçman, R. Silambarasan, Computing new solutions of algebro-geometric equation using the discrete inverse Sumudu transform, Adv. Difference Equat., Paper 323 (2018), https://doi.org/10.1186/s13662-018-1785-6 DOI: https://doi.org/10.1186/s13662-018-1785-6

E. K. Lenzi, E. P. Borges, R. S. Mendes, A $q$-generalization of Laplace transforms, J. Phys. A, 32, № 48, 8551 – 8562 (1999), https://doi.org/10.1088/0305-4470/32/48/314 DOI: https://doi.org/10.1088/0305-4470/32/48/314

A. Plastino, M. C. Rocca, The Tsallis – Laplace transform, J. Phys. A, 392, 5581 – 5591 (2013), https://doi.org/10.1016/j.physa.2013.07.016 DOI: https://doi.org/10.1016/j.physa.2013.07.016

S. D. Purohit, S. L. Kalla, On $q$-Laplace transforms of the $q$-Bessel functions, Fract. Calc. and Appl. Anal., 10, № 2, 189 – 196 (2007).

Y. Simsek, Functional equations from generating functions: a novel approach to deriving identities for the Bernstein basis functions, Fixed Point Theory and Appl., 2013, Article 80 (2013), https://doi.org/10.1186/1687-1812-2013-80 DOI: https://doi.org/10.1186/1687-1812-2013-80

F. Uçar, D. Albayrak, On $q$-Laplace type integral operators and their applications, J. Difference Equat. and Appl., 18, № 6, 1001 – 1014 (2012), https://doi.org/10.1080/10236198.2010.540572 DOI: https://doi.org/10.1080/10236198.2010.540572

G. K. Watugala, Sumudu transform: a new integral transform to solve differential equations and control engineering problems, Internat. J. Math. Ed. Sci. and Tech., 24, № 1, 35 – 43 (1993), https://doi.org/10.1080/0020739930240105 DOI: https://doi.org/10.1080/0020739930240105

O. Yurekli, Identities on fractional integrals and various integral transforms, Appl. Math. and Comput., 187, № 1, 559 – 566 (2007), https://doi.org/10.1016/j.amc.2006.09.001 DOI: https://doi.org/10.1016/j.amc.2006.09.001

D. G. Zill, W. S. Wright, Advanced engineering mathematics, 5th ed., Jones & Bartlett Learning (2014).

H. G. Sun, Y. Zhang, D. Baleanu, W. Chen, Y. Q. Chen, A new collection of real world applications of fractional calculus in science and engineering, Commun. Nonlinear Sci. and Numer. Simul., 64, 213 – 231 (2018), https://doi.org/10.1016/j.cnsns.2018.04.019 DOI: https://doi.org/10.1016/j.cnsns.2018.04.019

How to Cite
Herscovici, O., and T. Mansour. “$q$-Deformed Conformable Fractional Natural Transform”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 74, no. 8, Oct. 2022, pp. 1128- 1145, doi:10.37863/umzh.v74i8.6099.
Research articles